RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Mukhacheva, A S

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:95
Abstract pages:1622
Full texts:663
References:85

http://www.mathnet.ru/eng/person35489
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/701100

Publications in Math-Net.Ru
2004
1. E. A. Mukhacheva, A. S. Mukhacheva, “The rectangular packing problem: local optimum search methods based on block structures”, Avtomat. i Telemekh., 2004, 2,  101–112  mathnet  mathscinet  zmath; Autom. Remote Control, 65:2 (2004), 248–257  isi  scopus
2. E. A. Mukhacheva, A. S. Mukhacheva, “L. V. Kantorovich and cutting-packing problems: new approaches to combinatorial problems of linear cutting and rectangular packing”, Zap. Nauchn. Sem. POMI, 312 (2004),  239–255  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 133:4 (2006), 1504–1512

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019